Apap 12 tablets
APAP is a painkiller and antipyretic.
Composition h4 >
1 film-coated tablet contains:
active substance: paracetamol 500 mg;
excipients: carnauba wax, hypromellose, macrogol, povidone, pregelatinised starch, croscarmellose sodium, stearic acid.
The usual dose is:
Adults: 1-2 tablets 3- 4 times a day (maximum 8 tablets per day).
Children over 12 years: 1 tablet 3 to 4 times a day.
keep a minimum interval of 4 hours between doses.
Do not give to children under 12 years of age (limited by the form of the drug).
Consult a doctor if pain persists for more than 10 days and fever longer than 3 days.
If you have the impression that the effect of the medicine is too strong or too weak, talk to your doctor.
Apap relieves pain of various origins, and also effectively fights fever without lowering the correct body temperature.
Pain of various origins:
- headache, muscle pain, toothache,
- menstrual pain, < / li>
- fever e.g. in the course of a cold or influenza.
Contraindications< p> Do not take this medicine if:
- you have previously been allergic to paracetamol or any of the other ingredients,
- has severe liver or kidney failure,
- used are MAO inhibitors and up to 2 weeks after discontinuation,
- there is a congenital deficiency in glucose-6-phosphate dehydrogenase or methaemoglobin reductase,
- in children under 12 years of age. li>
Take special care with APAP :
- U people with hepatic or renal insufficiency and bronchial asthma.
- Use of the drug by people with hepatic insufficiency, abusing alcohol and starving creates a risk of liver damage. You must not drink alcohol while taking this medicine because of the risk of liver toxicity.
- This medicine contains acetaminophen. Because of the risk of overdose, check that other medications you are taking do not contain paracetamol.
Like all medicines, APAP can cause side effects that are rare when used on an ad hoc basis. These include:
- hematological disorders: decrease in the number of platelets, decrease in the number of some type of white blood cell (including none);
- allergic reactions: urticaria, erythema rash, pigmented purpura, anaphylactic shock (its symptoms are: shortness of breath, difficulty breathing in as a result of laryngeal edema, difficulty in exhalation, laryngeal whistling, itching and redness of the skin, headache, feeling of "pressure", dizziness, acceleration or more rarely slow heart rate, pruritus, urticaria of varying severity, whole body erythema, significant weakness up to and including loss of consciousness, may be life-threatening in severe cases);
- gastrointestinal disorders: acute liver failure, nausea, vomiting, digestive disorders.
If you get any side effects other than those listed in this leaflet, please inform ch doctor.
Warnings and precautions< p> Pregnancy:
Consult your doctor before taking the medicine.
Ask your doctor for advice before taking this medicine.
Driving and using machines:
Taking the drug does not affect psychomotor performance
Using other drugs:
should be used simultaneously with other drugs containing paracetamol, an inhibitor MAO (medicines used for depression among others), and within 2 weeks of stopping taking them, and with zidovudine (an antiviral medicine used for HIV infection). In the case of concomitant use of oral anticoagulants (warfarin, coumarin), rifampicin and isoniazid (used to treat tuberculosis), anti-epileptic medicines, barbiturates (sedative and hypnotics), diflunisal (a painkiller), sulfinpyrazone (used to treat gout) urate or other drugs that induce liver microsomal enzymes should be consulted before taking the drug. Caffeine enhances the analgesic effect of paracetamol.
Keep this medicine below 25 ° C.
Keep out of the sight and out of reach of children.